MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15DEG LINER 36MM SZ H

EXACTECH, INC. ACUMATCH A SERIES; ACUMATCH GXL 15DEG LINER 36MM SZ H
Model Number 132-36-28
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: cocr fem head 36mm +0 (cn: 142-36-00, sn: (b)(4).Size h acumatch acetabular 15 degree liner (cn: 132-36-28, (b)(4).Bone screw (cn: 125-65-40, sn: (b)(4).
 
Event or Problem Description
As reported, approximately 14 years postop the initial left tha this male patient presented complaining of pain.The left hip acetabular components were found to be malpositioned and worn.A revision was completed.The femoral stem was left implanted, the femoral head was removed and replaced.All components on the acetabular side were replaced with competitor devices due to malpositioning and wear.This patient had the femoral components in the left hip revised 1 year ago.The femoral side was removed and replaced with competitor devices, but acetabular side remained implanted, just swapped out the poly liner.Patient was last known to be in stable condition following the event.Devices will not be returned due to hospital policy.
 
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted in the revision reported was likely the result of a combination of prosthesis wear and malalignment of the acetabular component.The subsequent malalignment of the acetabular component may have led to an increase in prosthesis wear due to edge loading and the subsequent prosthesis wear may have contributed to particle-induced osteolysis and possible migration of the acetabular cup.However, the contributions of acetabular cup positioning and prosthesis wear to the sequence of events cannot be determined from the provided information and the devices were not available for evaluation.(d11) concomitant devices: - cocr fem head 36mm +0 (cn: 142-36-00, sn: (b)(6) - size h acumatch acetabular 15 degree liner (cn: 132-36-28, sn: (b)(6) - bone screw (cn: 125-65-40, sn: (b)(6) no information provided in the following section(s): a2, a4, a5, and b6.The following section(s) have additional info; g4, g5, g7, h1, h2, h3, and h7.

Brand Name
ACUMATCH A SERIES
Common Device Name
ACUMATCH GXL 15DEG LINER 36MM SZ H
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10220601
Report Number1038671-2020-00329
Device Sequence Number11571524
Product Code JDI
UDI-Device Identifier10885862023391
UDI-Public10885862023391
Combination Product (Y/N)N
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2010
Device Model Number132-36-28
Device Catalogue Number132-36-28
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date08/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;